Items where Creator is "Smith, Simon"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.

Article

Imrich, Wilfried and Smith, Simon M. (2017) On a theorem of Halin. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg . ISSN 0025-5858

Smith, Simon (2017) A product for permutation groups and topological groups. Duke Mathematical Journal . ISSN 0012-7094

Neumann, Peter and Praeger, Cheryl and Smith, Simon (2017) Some infinite permutation groups and related finite linear groups. Journal of the Australian Mathematical Society, 102 (1). pp. 136-149. ISSN 1446-7887

Smith, Simon M. (2015) A classification of primitive permutation groups with finite stabilizers. Journal of Algebra, 432 . pp. 12-21. ISSN 0021-8693

Imrich, Wilfried and Smith, Simon M. and Tucker, Thomas W. and Watkins, Mark E. (2015) Infinite motion and 2-distinguishability of graphs and groups. Journal of Algebraic Combinatorics, 41 (1). pp. 109-122. ISSN 0925-9899

Smith, Simon M. and Watkins, Mark E. (2014) Bounding the distinguishing number of infinite graphs and permutation groups. Electronic Journal of Combinatorics, 21 (3). p3.40. ISSN 1077-8926

Smith, Simon M. and Tucker, Thomas W. and Watkins, Mark E. (2012) Distinguishability of infinite groups and graphs. The Electronic Journal of Combinatorics, 19 (2). P27. ISSN 1077-8926

Smith, Simon M. (2012) Rough ends of infinite primitive permutation groups. Journal of Group Theory, 55 (2). ISSN 1433-5883

Smith, Simon (2010) Infinite primitive directed graphs. Journal of Algebraic Combinatorics, 31 (131). ISSN 0925-9899

Smith, Simon (2007) Orbital digraphs of infinite primitive permutation groups. Journal of Group Theory, 10 (6). ISSN 1433-5883

This list was generated on Mon Sep 25 23:00:40 2017 BST.